# SDR REXA2021032500263

- Difficulty date: March 25, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 37,794 hours, 28,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM676035373005
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT CARGO COMPARTMENT FLOOR SILL PLATE AT LBL 42 CORRODED. - REMOVED AND REPLACED FLOOR SILL IAW CRJ 700 SRM 51-42-06-001-001-A01 51-42-21-001-001-A01 AND EA CRJ753-11406.
